# SDR CALA2024042401228

- Difficulty date: April 17, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Part number: 451T1005342
- Condition: Broken
- Location: Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B UPPER CHORD HAS A 1 INCH PIECE BROKEN OUT OF IT, ON THE CARGO HANDLING ROLLER RAIL, STA.1351, RBL48.#3364. TRANSFERRED 6 EA ROLLER''S FROM DAMAGED ROLLER TRAY TO NEW SERVIC EABLE ROLLER TRAY IAW B767 SRM 51-40-02 SECTION 7. SEE PARTIAL W ORK ACCOMPLISHED FOR WORK COMPLETED & PARTIAL WORK SHEET #97, PA GE 1. ESFR 1035920
